I had a nuclear stress test. Before the stress part of the test my blood pressure was 213. The Dr said to go ahead with the test. During the test, I got cold and white, was unable to function well, semi unconsciousness, tremors particularly on the right arm, speech slurred, headache in the temple and forehead, fatigue. After many attempts to clear me from these side effects, they gave me a the antidote to the medication that they used.
Did I have a heart attack?
Good question, I assumed you were on a tread mill to get you pulse up to the target, well below 213 even for the young.
I have had several nuclear stress tests, all on the tread mill, and the only shot I got (best I can recall) was the shot of nuclear active fluid when I was up to the target HR, something like 135 for my age.
I have never had any ill affects from stress testing, other than the results which have shown a false positive - I did not in fact have any blockage as a heart catheter done later confirmed.
I had a treadmill test where they gave me an injection (in an iv) to increase my heart rate. Not sure if it was nuclear stress or not, but sounds like what I had. When the drug hit my system, it nearly knocked me down and I could not continue. Not sure if this will be useful to you, but thought I'd put it out there. I'm thinking if you'd had a heart attack, they would have treated you for it right then and there. Hard to imagine they would just let you go. You deserve answers -- ask your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.